Multiplicative Relaxation with respect to Thompson’s Metric
Revista colombiana de matematicas, Tome 48 (2014) no. 2, pp. 211-217
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2014_48_2_a4,
author = {Gerd Herzog},
title = {Multiplicative {Relaxation} with respect to {Thompson{\textquoteright}s} {Metric}},
journal = {Revista colombiana de matematicas},
pages = {211--217},
year = {2014},
volume = {48},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2014_48_2_a4/}
}
Gerd Herzog. Multiplicative Relaxation with respect to Thompson’s Metric. Revista colombiana de matematicas, Tome 48 (2014) no. 2, pp. 211-217. http://geodesic.mathdoc.fr/item/RCM_2014_48_2_a4/